# SDR AWXA200700516

- Difficulty date: April 11, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN FLOOR PANEL 261 FF, FR 66 - FR 68, +Y1292 TO +Y1732.  REPLACED CABIN FLOOR PANEL 261 FF, FR 66 - FR 68, +Y1292 TO +Y1732 IAW A320 SRM 51-72-11 AND AWA TASK CARD C1C53303.
